MathSciNet Relay Station
MathSciNet bibliographic data
MR2157722 93D21 (93E15)
Xiong, Junlin; Lam, James; Gao, Huijun; Ho, Daniel W. C. On robust stabilization of Markovian jump systems with uncertain switching probabilities. Automatica J. IFAC 41 (2005), no. 5, 897–903.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement